# SDR FDEA201703210966

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 63,993 hours, 24,043 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT DISAGREE. RAN QRH. EXTENDED FLAPS  WITH ALT FLAP SWITCH.  TROUBLESHOT IAW FIM 27-81 FT 803.  PERFORMED FSEU  BITE IAW FIM 27-51 FT 803, FIG 104.  NO FAILURES FOUND.  SLAT SECURITY CHECKED GOOD. OPERATED SLATS THROUGH SEVERAL CYCLES WITH NO FAULTS.  NO HISTORY  FOR 90 DAYS. SYSTEM OK IAW FIM 27-81, FT 803, BLOCK  28.
